# SDR 97FDEA00859

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65159752
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED IN RT BS 870 TERMINAL FITTING ROW 3, HOLE NR 2.  *S/D*  REPAIRED CRACKED FASTENER HOLE IN THE 870 RT TERMINAL FITTING ROW 3, HOLE NR 2 IAW FEDEX EA NR 7-5310-37308.
